MathSciNet Relay Station
MathSciNet bibliographic data
MR253315 (40 #6530) 55.20
McPherson, James M. On the nullity and enclosure genus of wild knots. Trans. Amer. Math. Soc. 144 1969 545–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement